# SDR SIMA200922204

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 20,676 hours, 18,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 20,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING MAIN BASE VISIT INSPECTION THE LEFT HAND FUSELAGE TO VERTICAL "L" PROFILE WAS FOUND CRACKED APPROXIMATELY 6" FROM THE AFT END.  CUT OUT DAMAGED AREA.  FABRICATED A 2.7" X 8.6" FILLER AND A 7.8" X 2.5" SPLICE USING AL2024T3 0.100".  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR IAW AEA EO EM-53MR-1348.  AIRCRAFT RETURNED TO SERVICE.
